# SDR ASAA2014020406782

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 18,550 hours, 5,871 cycles
- Engine: Cfmint CFM567B27
- Engine time: 18,550 hours, 5,871 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oscillates
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE N1, FUEL FLOW, AND EGT BEGAN TO OSCILLATE AT NEAR TOP OF CLIMB AFTER CENTER TANK FUEL USED.  N1 OSCILLATED +/- 10 PERCENT.  RAN QRH FOR ENGINE STALL - SURGE. REDUCED THRUST, ENGINE CONTINUED TO OSCILLATE. AUTOTHROTTLE OFF.  AFTER SEVERAL MINUTES, OSCILLATION CEASED AND ENGINE OPERATED NORMALLY. ENGINE DID NOT APPEAR TO EXCEED LIMITS.  ACFT GROUNDED. TROUBLESHOOTING IAW AMM 71-00-00-280-F00.  R & R FOQA DATA IAW AMM 31-31-22-470-807.   PERFORMED EEC BITE IAW FIM 73-00-T/C 801. SHOWED FAULT MESSAGE 73-20332.  NO ENGINE EXCEEDANCES DETECTED. PERFORMED T/C NG-73EO-11740 IAW FIM TASK 73-25, TASK 802.  ALL TESTS PASSED.  ORIGINAL FAULT FOUND TO BE AN INTERMITTENT AND SELF CLEARING FAULT IAW T/C NG-73EO-11740, STEP 28.
